Thursday, 14 December 2017
Official website of Calicut University

Search

Print E-mail
  Dr. Raji Pilakkat
  Associate Professor
 
 Office: Department of Mathematics, University of Calicut,
Malappuram, Kerala 673635
Residence: Raji Sadan, Mannur, Calicut.
Off    : 04942407418
Mobile : 9947513828
Email : Office : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it
Other  : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it


 
 Qualifications :M.Sc., M.Phil., Ph.D.
 Specialization :Functional Analysis
 ACHIEVEMENTS:
    Reviewer of MathSciNet, American Mathematical Society
     .
MEMBERSHIP/PROFESSIONAL AFFILIATIONS:
NATIONAL:
    Life Member of Kerala Mathematical Association (KMA)
    Life member of Ramanujan Mathematical Society
PUBLICATIONS:
  1. Raji Pilakkat, On Generalized Spectral Sets”,Proceedings of the Annual conference of the
      Kerala Mathematics Association and National Seminar on analysis and Applications held
      at UC Colege Alwaye from 26-28 March 1999.
  2. Raji Pilakkat &Dr. M.S. Balasubramani,“Spectral Splitting Theorem”, J. Acta Cincia
      Indica;
  3. Raji Pilakkat &Dr. M.S. Balasubramani,“A note on Spectral Sets” ,J. Acta Cincia Indica;
  4. Raji Pilakkat,“On regular and Semi regular open Sets”,Proceedings of the 20th annual
      conference of the Ramanujan Society
  5. Sivadasan Thirumangalath & Raji Pilakkat, Bair’s Theorem for Linear Two Normed
      Spaces, International Journal of Mathematical Analysis, 2011.
  6. Baby Girija & Raji Pilakkat, Minimal Digraph Associated with a Topology, Journal of
      Advances and Applications in Discrete Mathematics, 2011.
  7. Raji Pilakkat and Preethi Kuttipulackal, Mixed Tree Domination Number, Advances and
      Applications in Discrete Mathematics, Nov. 2012.
  8. Raji Pilakkat and Sivadasan Thirumangalath, Best approximation in Uniformly quasi
      linear 2-normed spaces, International Journal of Pure & Applied Mathematics, April
      2012
  9. Baby Girija E.V & Raji Pilakkat, Characterisation of Topologies in Digraphs, Journal of
      Advances and Applications in Discrete Mathematics,2012.
  10. Sivadasan Thirumangalath & Raji Pilakkat, Results in 2 Normed Linear Spaces
      anologues to Bair’s and closed graph Theorem, International Journal of pure & Applied
      Mathematics, 2012.
  11. Baby Girija E.V & Raji Pilakkat, Characterization of Topologies of some digraphs,
      Journal of Advances and Applications in Discrete Mathematics, 2012.
  12. Preethi Kuttipulackal & Raji Pilakkat, mt-Excellent graphs, Proceedings of Kerala
      Science Congress, 2013.
  13. Preethi Kuttipulackal & Raji Pilakkat, Mixed Tree Domination Number and other graph
      Parameters, Bulletin of Kerala Mathematical Association,Vol.12, 149- 159,2014
  14. Sivadasan Thirumangalath & Raji Pilakkat, Normalised duality mapping on linear 2
      normed spaces, South Asian Journal of Mathematics, 2013.
  15. Sheeba M. B. & Raji Pilakkat, Strength of Fuzzy Cycles, South Asian Journal of
      Mathematics, 2013.
  16. Sheeba M. B. & Raji Pilakkat , Strength of Fuzzy graphs, Fareast Journal of
      Mathematical Sciences, 8-21,2013.
  17. Baby Girija E.V & Raji Pilakkat , Minimal Digraph Associated with product of two
        topological spaces, KMA, 2013.
BOOKS AUTHORED:
  1. Proceedings of International Conference on Number theory, PDE and
     Geometry,University of Calicut, 2010.
RESEARCH GUIDANCE :
    Ph. D. Degree                 : Awarded Degree: 4
                                                In progress : 5
    M.Phil. Degree               :  Awarded Degree: 9
    External Examiner for Ph.D. Thesis : 5
MEMBERSHIP IN THE UNIVERSITY ACADEMIC BODIES:
    Member of PG Board of studies , University of Calicut and kannur University.
    Member of Research Admission Committee (Mathematics & Statistics)
    Member of Faculty of Science, University of Calicut
    Member of Academic Council, University of Calicut.